Research
Publications

Publications at the Riemann Center

Yang–Mills solutions on Minkowski space via non-compact coset spaces

authored by
Kaushlendra Kumar, Olaf Lechtenfeld, Gabriel Picanço Costa, Jona Röhrig
Organisation(s)
Institut für Theoretische Physik
Riemann Center for Geometry and Physics
Type
Artikel
Journal
Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Volume
835
No. of pages
10
ISSN
0370-2693
Publication date
10.12.2022
Publication status
Veröffentlicht
Peer reviewed
Yes
ASJC Scopus Sachgebiete
Kern- und Hochenergiephysik
Electronic version(s)
https://doi.org/10.48550/arXiv.2206.12009 (Access: Offen)
https://doi.org/10.1016/j.physletb.2022.137564 (Access: Offen)